# SDR REXA2022081701877

- Difficulty date: August 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 30,563 hours, 21,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Depleted
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOP	R/R BATTERY PACK ASSY IAW AMM 25-60-03 AND JC 33-900-701. P/N: ON/OFF 2013-1ASMI; SN OFF 14946 SN ON 14877
